# SDR FDEA202212222998

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC05451
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING R/H WING O/B FLAP I/B HINGE CAGE ON NR:00571 FOUND P/N: ARC0545-1 WITH   ELONGATED HOLES. REMOVED, FABRICATED AND INSTALLED TEE FITTING ON THE R/H WING O/B FLAP I/B HINGE CAGE IAW DWG ARC0545
